# SDR DALA13024323133

- Difficulty date: May 17, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 30,622 hours, 16,033 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, THE INSPECTION IAW DAL CARD 5310-3917, RELATED TO ALI 531135-01-1 (AD 2011-14-06) REVEALED A CRACK FOUND ON THE UPPER ATTACHMENT OF THE LT SLIDING WINDOW FRAME.  THE CRACK WAS ORIGNATED FROM NR 3 HOLE.  ER/A 513509-14 SECT I ACCOMPLISHED DURING MCK AT SAL, 16MAY13. ER/A SECT.II-TO BE ACCOMPLISHED  WITHIN 11,000 FC AFTER SECT.I. ER/A SECT III-TO BE ACCOMPLISHED AT EVERY 11,000 FC AFTER SECTION II.  ASSOCIATED ER/A 13-513509 ADDED FOR AC 3133. REF LOG TO QC ESTAB MONITOR INSP 00-0553-8-5770, SN 3133 INI ERA SEC II. 00-0553-8-5771, SN 3133.  REP ERA SEC III. 421174 MSP.
